Arkiv för Matematik

  • Ark. Mat.
  • Volume 47, Number 2 (2009), 231-241.

On the Cauchy problem for the $\bar\partial$ operator

Judith Brinkschulte and C. Denson Hill

Full-text: Open access

Abstract

We present new results concerning the solvability, or lack of thereof, in the Cauchy problem for the $\bar\partial$ operator with initial values assigned on a weakly pseudoconvex hypersurface, and provide illustrative examples.

Article information

Source
Ark. Mat., Volume 47, Number 2 (2009), 231-241.

Dates
Received: 11 June 2007
Revised: 7 March 2008
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485907083

Digital Object Identifier
doi:10.1007/s11512-008-0081-1

Mathematical Reviews number (MathSciNet)
MR2529699

Zentralblatt MATH identifier
1204.32025

Rights
2008 © Institut Mittag-Leffler

Citation

Brinkschulte, Judith; Denson Hill, C. On the Cauchy problem for the $\bar\partial$ operator. Ark. Mat. 47 (2009), no. 2, 231--241. doi:10.1007/s11512-008-0081-1. https://projecteuclid.org/euclid.afm/1485907083


Export citation

References

  • Andreotti, A. and Hill, C. D., E. E. Levi convexity and the Hans Lewy problem. I. Reduction to vanishing theorems, Ann. Sc. Norm. Super. Pisa Cl. Sci. 26 (1972), 325–363.
  • Andreotti, A. and Hill, C. D., E. E. Levi convexity and the Hans Lewy problem. II. Vanishing theorems, Ann. Sc. Norm. Super. Pisa Cl. Sci. 26 (1972), 747–806.
  • Andreotti, A. and Vesentini, E., Carleman estimates for the Laplace–Beltrami equation on complex manifolds, Publ. Math. Inst. Hautes Études Sci. 25 (1965), 81–130.
  • Brinkschulte, J., The $\bar\partial$-problem with support conditions on some weakly pseudoconvex domains, Ark. Mat. 42 (2004), 259–282.
  • Brinkschulte, J., Hill, C. D. and Nacinovich, M., Obstructions to generic embeddings, Ann. Inst. Fourier (Grenoble) 52 (2002), 1785–1792.
  • Dufresnoy, A., Sur l’opérateur d′′ et les fonctions différentiables au sens de Whitney, Ann. Inst. Fourier (Grenoble) 29:1 (1979), 229–238.
  • Forstnerič, F. and Laurent-Thiébaut, C., Stein compacts in Levi-flat hypersurfaces, Trans. Amer. Math. Soc. 360 (2008), 307–329.
  • Hill, C. D. and Nacinovich, M., On the failure of the Poincaré lemma for $\bar\partial_M$. II, Math. Ann. 335 (2006), 193–219.
  • Laurent-Thiébaut, C., Sur l’équation de Cauchy–Riemann tangentielle dans une calotte strictement pseudoconvexe, Int. J. Math. 16:9 (2005), 1063–1079.
  • Shaw, M.-C., Local existence theorems with estimates for $\bar\partial_b$ on weakly pseudo-convex CR manifolds, Math. Ann. 294 (1992), 677–700.
  • Shaw, M.-C., Semi-global existence theorems of $\bar\partial_b$ for (0, n-2) forms on pseudo-convex boundaries in Cn, Astérisque 217 (1993), 227–240.